# SDR SWIA202158234

- Difficulty date: March 22, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: B 969-985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH FLOOR SILL BETWEEN F.S.969.00 AND F.S.985.00 CORRODED IN MULTIPLE SPOTS (MARKED).     (C-CHECK RO 5/20/2021)    REPLACED L/H FLOOR SILL BETWEEN FS 969-985 REF. CRJ 700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND DWG BA670-35100 REV D / C/W TASK CARD 51-900-1002-SKY
